# SDR SWAA2023083192872

- Difficulty date: August 23, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 73,077 hours, 43,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR CUTOUT FWD CORNER SCUFF PLATE IS CRACKED<[01] WELDED CRACKS IN AFT CARGO BAY FWD CORNER SCUFF PLATE USING ER 4043 FILLER ROD LOT NUMBER 1131216 PER SRM 53-60-15-2R-1 PARAGRAPH 4.B.(2) AND (4). REPAIR AREAS STILL REQUIRE A DYE PENETRANT INSPECTION. EQUIPMENT USED; WELDING MACHINE E10583 CALIBRATION DUE DATE 01/2024;[02] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 1.;[03] PT INSPECTED AREA IAW SOPM 20-20-02.  NO CRACKS NOTED.  EQUIP USED:  -RADIOMETER ID: ATS2561-1; 2; 3 CAL DUE: 08/23;[04] SANDED WELD REPAIR AREAS PER SRM 53-60-15-2R-1 PARAGRAPH 4.B. (5);[05] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 4.;[06] REPAIR COMPLETE PER SRM 53-60-15-2R-1 THIS PART WILL BE INSTALLED ON TASK CARD NBR:TTG8Q00MVZJW;[07] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
